Greedy Palindromic Lengths - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles International Journal of Foundations of Computer Science Year : 2018

Dates and versions

lirmm-01796733 , version 1 (21-05-2018)

Identifiers

Cite

Michelangelo Bucci, Gwenaël Richomme. Greedy Palindromic Lengths. International Journal of Foundations of Computer Science, 2018, 29 (03), pp.331- 356. ⟨10.1142/S0129054118500077⟩. ⟨lirmm-01796733⟩
122 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More